Alert archive / Alabama / Special Weather Statements in 2025
Special Weather Statement, NWS Mobile, AL
NWS Mobile, AL issued this special weather statement at Jun 25, 2025, 8:21 PM CDT for Butler County, Conecuh County, Monroe County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 25, 2025, 8:21 PM CDT (01:21 UTC)
- Expired
- Jun 25, 2025, 9:00 PM CDT
- In force
- 39 min
- Issued by
- NWS Mobile, AL
- Hail
- 0.00 in
- Wind
- 50
Counties Butler County, AL, Conecuh County, AL, Monroe County, AL
The radar
The Maxwell AFB radar (KMXX), 118 km from the middle of the area, began a volume at 01:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 1.4 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 4159 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 1322 m above ground
- 0-6 km bulk shear
- 17 kt
- 0-1 km storm-relative helicity
- 49 m²/s²
- 0-3 km storm-relative helicity
- 45 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
455
WWUS84 KMOB 260121
SPSMOB
Special Weather Statement
National Weather Service Mobile AL
821 PM CDT Wed Jun 25 2025
ALZ053>058-260200-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Crenshaw AL-
821 PM CDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT BUTLER...MONROE...NORTHERN
CRENSHAW...EAST CENTRAL CLARKE...SOUTHEASTERN WILCOX AND CENTRAL
CONECUH COUNTIES THROUGH 900 PM CDT...
At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Petrey to 5 miles east of
Greenville to 8 miles north of Evergreen to 6 miles southeast of
Repton. Movement was northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Monroeville, Frisco City, Peterman, Georgiana, Excel,
Beatrice, Vredenburgh, Repton, Pine Apple, Petrey, I65 And US 84, and
Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3179 8620 3173 8645 3154 8685 3126 8716
3126 8719 3158 8774 3188 8741 3205 8717
3205 8686 3196 8686 3196 8641 3205 8640
3205 8630 3197 8630 3196 8618 3189 8617
TIME...MOT...LOC 0120Z 130DEG 31KT 3188 8624 3185 8653 3155 8695 3136
8716
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
$$
MMWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jun 25, 6:34 PM CDT, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 25, 6:34 PM CDT, 1 hour 47 minutes before
Area Forecast Discussion National Weather Service Mobile AL 634 PM CDT Wed Jun 25 2025 ...New Aviation... .DISCUSSION... Issued at 401 PM CDT Wed Jun 25 2025 Tonight through Thursday Night... We are still expecting two bouts of storms to pass through the forecast area as the upper low pressure area centered over the east central Florida coast drifts slowly north-northwestward to over southern Georgia. The first complex of thunderstorms is initiating currently and will continue to expand inland through mid evening, and then mostly dissipate. The second complex of thunderstorms is anticipated to occur late tonight through noon Thursday, moving from east to west in the easterlies. The atmosphere has already become impressively unstable, and MLCAPE values have already reached as high as 4000 to 4500 J/kg. Both events have the potential to bring damaging surface winds from localized microbursts as DCAPE values could be as high as 1400 J/kg. Large hail up to around 2 inches in diameter will also be a threat with mid-level lapse rates reach as high as 7.0 C/km. Frequent lightning and heavy bouts of rain are likely as well. A LOW risk of rip currents remains in place through the near term. Temperatures will average 2 to 5 degrees above normal. Low temps interior areas tonight and Thursday night will be in the lower to middle 70s, and the upper 70s along the beaches and barrier islands. Highs on Thursday will range from 92 to 96 degrees inland, and around 90 degrees along the beaches and barrier islands. With surface dewpoints in the lower 70s, maximum apparent temperatures (heat indices) could be as high as 103 degrees. /22 Friday Through Wednesday... A very light northerly flow pattern aloft will be in place through the period as our local region becomes sandwiched between an upper ridge over the Southern Plains and an upper low over Florida. Subtle shortwave impulses look to move within the flow aloft through the period, providing weak forcing across the region. This, along with plenty of moisture and instability in place, will give way to scattered to numerous showers and storms developing each day. With a lack of any notable synoptic features, activity will generally follow a typical summertime, diurnal pattern, with offshore/coastal showers and storms developing during the morning, scattered to numerous storms developing across southern portions of the area during the early afternoon hours, storms spreading inland via outflow/sea breeze boundary collisions during the late afternoon, and activity dissipating during the mid to late evening due to the loss of daytime heating. Storms will be pulse-type in nature due to a lack of shear, and therefore am not expecting any organized severe weather throughout the period. However, as we typically see with this type of pattern, cannot rule out a few stronger storms capable of producing gusty downburst winds. Temperatures will generally be around seasonal norms, with highs topping out in the upper 80s to low 90s each day and lows ranging from the low 70s inland to the upper 70s along the immediate coast. /96 && .AVIATION... (00Z TAFS) Issued at 618 PM CDT Wed Jun 25 2025 General VFR conditions were noted across the forecast area with drops to low end MVFR conditions in thunderstorms moving west over areas well south of Highway 84. This activity may impact operations, especially along the I-10 corridor. Locally strong and variable winds are also possible with the storms. Another round is expected near sunrise, with strong to severe storms possible with local drops in conditions to mid MVFR levels. /16 && .MARINE... Issued at 401 PM CDT Wed Jun 25 2025 No significant impacts to small craft are expected through early next week outside of locally higher winds/seas and reduced visibilities associated with occasional showers and thunderstorms. Otherwise, variable winds will continue through early next week with a light offshore flow late each night and morning followed by a light onshore flow in the afternoon and evening. /22 && .MOB WATCHES/WARNINGS/ADVISORIES... AL...None. FL...None. MS...None. GM...None. && This product is also available on the web at: www.weather.gov/mob
In the hours before
Local storm report, Jun 25, 7:13 PM CDT, 1 hour 8 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
713 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0619 PM Marine Tstm Wind 2 SSW Brookley Field AS 30.58N 88.07W
06/25/2025 M41 MPH Mobile AL Mesonet
Buccaneer Yacht Club site measures marine
thunderstorm wind gust to 41mph.
&&
MMSpecial weather statement, Jun 25, 7:22 PM CDT, 59 minutes before
Special Weather Statement
National Weather Service Mobile AL
722 PM CDT Wed Jun 25 2025
ALZ056>060-260100-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
722 PM CDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN BUTLER...SOUTHERN
CRENSHAW...EASTERN ESCAMBIA...SOUTHEASTERN CONECUH AND COVINGTON
COUNTIES THROUGH 800 PM CDT...
At 721 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 18 miles east of Riverview to 7 miles west of
Elba. Movement was northwest at 30 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Andalusia, Opp, Evergreen, Luverne, Brantley, McKenzie, River Falls,
Castleberry, Red Level, Rutledge, Dozier, Heath, and Gantt.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3153 8616 3153 8620 3131 8620 3099 8670
3100 8680 3123 8714 3140 8701 3167 8659
3177 8628 3163 8617 3162 8618 3162 8616
3160 8614 3154 8614
TIME...MOT...LOC 0021Z 132DEG 26KT 3106 8675 3141 8621
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 25, 7:52 PM CDT, 29 minutes before
Special Weather Statement
National Weather Service Mobile AL
752 PM CDT Wed Jun 25 2025
ALZ056>060-260145-
Conecuh AL-Butler AL-Covington AL-Escambia AL-Crenshaw AL-
752 PM CDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT BUTLER...CRENSHAW...NORTHEASTERN
ESCAMBIA...CONECUH AND NORTHWESTERN COVINGTON COUNTIES THROUGH 845 PM
CDT...
At 751 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 13 miles east of Castleberry to 6 miles west of
Dozier. Movement was northwest at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Evergreen, Luverne, Georgiana, Brantley, McKenzie, River
Falls, Castleberry, Red Level, Rutledge, Dozier, Gantt, Glenwood,
Petrey, and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3166 8616 3164 8616 3162 8618 3106 8688
3132 8730 3152 8715 3181 8675 3195 8618
3189 8617 3186 8618 3183 8618 3181 8620
3179 8620 3179 8615 3166 8615
TIME...MOT...LOC 0051Z 135DEG 19KT 3125 8681 3153 8647
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackSpecial weather statement, Jun 25, 7:55 PM CDT, 26 minutes before
Special Weather Statement
National Weather Service Mobile AL
755 PM CDT Wed Jun 25 2025
ALZ059-264-FLZ201>205-260200-
Baldwin Central AL-Escambia AL-Escambia Inland FL-Okaloosa Inland FL-
Santa Rosa Coastal FL-Escambia Coastal FL-Santa Rosa Inland FL-
755 PM CDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT EAST CENTRAL BALDWIN...
ESCAMBIA...NORTHWESTERN OKALOOSA...SANTA ROSA AND NORTHWESTERN
ESCAMBIA COUNTIES THROUGH 900 PM CDT...
At 753 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Pea Ridge to 11 miles southeast of
Riverview. Movement was west at 20 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Ensley, Gonzalez, Pace, Milton, Brewton, Century, Flomaton, Bagdad,
East Brewton, Molino, Jay, Pollard, Riverview, Bratt, Point Baker,
Pea Ridge, Roeville, and Floridatown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3052 8745 3052 8748 3062 8751 3112 8742
3125 8714 3104 8670 3100 8670 3099 8668
3057 8688 3048 8743
TIME...MOT...LOC 0053Z 078DEG 18KT 3061 8708 3095 8692
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
BlackLocal storm report, Jun 25, 7:56 PM CDT, 25 minutes before
Preliminary Local Storm Report
National Weather Service Mobile AL
756 PM CDT Wed Jun 25 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0711 PM Tstm Wnd Dmg 3 N Stedman 31.12N 86.29W
06/25/2025 Covington AL Amateur Radio
HAM radio operator relays report of power
outages scattered throughout Covington
County along with several tree limbs taken
down and powerlines taken down. Trees
reported blocking roads within Covington
County. Time estimated from radar.
&&
MMSpecial weather statement, Jun 25, 8:21 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Mobile AL
821 PM CDT Wed Jun 25 2025
ALZ053>058-260200-
Clarke AL-Wilcox AL-Monroe AL-Conecuh AL-Butler AL-Crenshaw AL-
821 PM CDT Wed Jun 25 2025
...STRONG THUNDERSTORMS WILL IMPACT BUTLER...MONROE...NORTHERN
CRENSHAW...EAST CENTRAL CLARKE...SOUTHEASTERN WILCOX AND CENTRAL
CONECUH COUNTIES THROUGH 900 PM CDT...
At 820 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 3 miles northwest of Petrey to 5 miles east of
Greenville to 8 miles north of Evergreen to 6 miles southeast of
Repton. Movement was northwest at 35 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Greenville, Monroeville, Frisco City, Peterman, Georgiana, Excel,
Beatrice, Vredenburgh, Repton, Pine Apple, Petrey, I65 And US 84, and
Highland Home.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3179 8620 3173 8645 3154 8685 3126 8716
3126 8719 3158 8774 3188 8741 3205 8717
3205 8686 3196 8686 3196 8641 3205 8640
3205 8630 3197 8630 3196 8618 3189 8617
TIME...MOT...LOC 0120Z 130DEG 31KT 3188 8624 3185 8653 3155 8695 3136
8716
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
MMThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 7:02 PM CDT | Special Weather Statement | MOB | Mobile | 43 min |
| Jun 25, 7:22 PM CDT | Special Weather Statement | MOB | Covington, Crenshaw | 38 min |
| Jun 25, 7:52 PM CDT | Special Weather Statement | MOB | Butler, Conecuh, Crenshaw | 53 min |
| Jun 25, 7:55 PM CDT | Special Weather Statement | MOB | Escambia | 65 min |
| Jun 25, 9:00 PM CDT | Special Weather Statement | MOB | Clarke, Monroe, Wilcox | 60 min |
| Jun 25, 9:04 PM CDT | Special Weather Statement | MOB | Monroe | 56 min |
| Jun 25, 10:00 PM CDT | Special Weather Statement | MOB | Washington | 45 min |
| Jun 25, 10:27 PM CDT | Special Weather Statement | MOB | Washington | 48 min |
| Jun 25, 7:03 PM CDT | Special Weather Statement | MOB | Okaloosa, Santa Rosa | 42 min |
| Jun 25, 8:26 PM CDT | Special Weather Statement | MOB | George | 49 min |
| Jun 25, 9:06 PM CDT | Special Weather Statement | MOB | Stone | 54 min |
| Jun 26, 5:06 PM CDT | Special Weather Statement | MOB | George | 24 min |
Nearby
Special Weather Statements in Alabama, 2025Every special weather statement in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.